MAUDE Adverse Event Report: TITAN SPINE ENDOSKELETON® TCS; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

TITAN SPINE ENDOSKELETON® TCS; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 5302-3516
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight was not available.The subject device was discarded.Therefore, the subject device was not returned to the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a spinal device being used for an anterior cervical discectomy and fusion (c3-5) case.It was reported that there was a malfunction with the locking screw; the little collar on the locking screw came off while the screw was being inserted.After the locking screw was placed in the patient, the physician noticed that the little collar piece had popped off the screw.To resolve this issue, the physician removed the collar piece and the screw, and another screw was used in its place.There were no patient symptoms or complications as a result of this event, and none are anticipated.

Brand Name
ENDOSKELETON® TCS
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
TITAN SPINE
6140 w. executive dr. suite a
mequon WI 53092
MDR Report Key9765123
Report Number3006340236-2020-00001
Device Sequence Number2496661
Product Code OVE
UDI-Device Identifier00191375011521
UDI-Public00191375011521
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K151596
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5302-3516
Device Catalogue Number5302-3516
Device Lot NumberV45
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR